EconPapers    
Economics at your fingertips  
 

A Geometric Explanation of the Transfer Paradox in a Stable Economy

John Geanakoplos () and Geoffrey Heal
Additional contact information
John Geanakoplos: Cowles Foundation, Yale University, https://economics.yale.edu/people/faculty/john-geanakoplos

No 651, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Pages: 24 pages
Date: 1982-11
Note: CFP 577.
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Journal of Development Economics (1983), 13: 223-236

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d06/d0651.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: A geometric explanation of the transfer paradox in a stable economy (1983) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:651

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:651